# SDR 01FDEA00233

- Difficulty date: March 26, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65861851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-01, -1) BS 850, WL 162, LBL 10.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-10-2, 51-30-2 AND 51-30-5.  ALODINED, PRIMED AND PAINTED PER FEDEX PER MM 51-21-152.
